# SDR A6WA201308124028

- Difficulty date: August 10, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 28,017 hours, 26,395 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT 14TH DUCT FAILS DUCT TEST. ANIT-ICE PAGE SHOWS DARK-DUCT FROM LEFT VALVE TO LEFT COWL. TEST CAUSES STRONG BURNING ODOR.  TROUBLESHOT AND FOUND CONNECTOR P83WK WIRE DISCONNECTED, R & R CONNECTOR P83WK PER ESPM 20-17-11 AND PERFORMED OPS CK PER AMM 36-21-00, OPS CHECKED GOOD. TROUBLESHOT AND FOUND STRONG BURNING ODOR COMING FROM ABOVE SEATS 2 AND 3. FOUND BULBS TO BE OLD AND OVERHEATING CAUSING CEILING PANEL TO PRODUCE ODOR. REMOVED BULBS FROM ABOVE ROWS 2 AND 3.
